Translator Disclaimer
2015 Triple intersection formulas for isotropic Grassmannians
Vijay Ravikumar
Algebra Number Theory 9(3): 681-723 (2015). DOI: 10.2140/ant.2015.9.681

Abstract

Let X be an isotropic Grassmannian of type B, C, or D. In this paper we calculate K-theoretic Pieri-type triple intersection numbers for X: that is, the sheaf Euler characteristic of the triple intersection of two arbitrary Schubert varieties and a special Schubert variety in general position. We do this by determining explicit equations for the projected Richardson variety corresponding to the two arbitrary Schubert varieties, and show that it is a complete intersection in projective space. The K-theoretic Pieri coefficients are alternating sums of these triple intersection numbers, and we hope they will lead to positive Pieri formulas for isotropic Grassmannians.

Citation

Download Citation

Vijay Ravikumar. "Triple intersection formulas for isotropic Grassmannians." Algebra Number Theory 9 (3) 681 - 723, 2015. https://doi.org/10.2140/ant.2015.9.681

Information

Received: 25 June 2014; Revised: 7 August 2014; Accepted: 7 March 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1342.14109
MathSciNet: MR3340548
Digital Object Identifier: 10.2140/ant.2015.9.681

Subjects:
Primary: 14N15
Secondary: 14M15, 19E08

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.9 • No. 3 • 2015
MSP
Back to Top